# SDR MASA200500543

- Difficulty date: July 13, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 8,078 hours, 7,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 375924
- Condition: Inoperative
- Location: Row 12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RON, THE CREW FOUND 12 FWD CEILING PANEL EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
